Hi everyone, please visit our new look community site and let us know what you think. If you have any problems with the new site, you can still switch back to the current community site.
I AM IN PAIN FROM MY WLE AND SKIN GRAFT DONER SITES BUT CODEINE BASED PAINILLERS GIVE ME CHRONIC CONSTIPATION.
CAN ANYONE ADVISE ON ALTERNATIVE OVER THE COUNTER PAINKILLERS
I know what you are saying regarding Codeine, I avoid it like the plague!!! Unfortunately there isn't much else other than non steroidal anti-inflammatories such as Ibuprofen and Diclophenic, but they are not always adviseable with some conditions (they have similarities with Asprin). The week that I have my Chemo, the Anti-sickness tabs I need to take for a couple of days cause the same problems and I have ended up having to take senna tablets at night and a couple of movicol sachets (dissolve in water) during the day, as well as prunes and a basket of other fruit and veg. It always seems that when one problem gets sorted with medicine, it often causes another. I think if you need strong painrelief, you may have to do something similar.
If you have any questions about Macmillan we would love to hear from you
You can also follow us on Facebook, Twitter, Flickr or YouTube.
© Macmillan Cancer Support 2015
what are these?